# SDR QXEA2010090700510

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 18,356 hours, 13,502 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - DURING INSP FOUND CORROSION ON SERVICE DOOR MOUNTING ANGLE UNDER MID CAP.  REMOVED GALLEY SERVICE DOOR FWD LOWER FITTINGS FOR ACCESS IAW SRM 51-41-02-001-001-A01.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  ORIGINAL MATERIAL THIIS .063", REMAINING MATERIAL IS .060" AND WITHIN LIMITS OF SRM 53-21-23-101-002-A01.  TREATED, PRIMED AND PAINTED ANGLE IAW SRM 51-21-11-001-001-A01 AND 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED CORROSION PREVENTATIVE COMPOUND IAW SRM 51-21-00-001-001-A01.
